IJPAM: Volume 113, No. 4 (2017)
THE MC KENDRICK-VON FOERSTER LOADED EQUATION
Institute of Applied Mathematics and Automation
with initial value given in a characteristic and a non-characteristic manifolds. Necessary conditions for the existence and uniqueness of the solution are found, and their explicit analytical representations are given.
Received: December 15, 2016
Revised: January 30, 2017
Published: March 30, 2017
AMS Subject Classification: 35F10
Key Words and Phrases: Cauchy problem, loaded equation, infuence domain, definition domain, dependence domain
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.
- A.M. Nakhushev, The equation of mathematical biology, Vysshayashkola, Moscow (1995).
- A.M. Nakhushev, Loaded equations and their applications, Nauka, Moscow (2012).
- A.V. Bitsadze, Equations of mathematical physics, Nauka, Moscow (1982).
- I.S. Lomov, Loaded Differential Operators: convergence of spectral expansions,Differential Equations, 191, (1983), 86-94.
- A.M. Nakhushev, On the Darboux problem for a degenerate second order integroloaded equations,Differential Equations, 12, (1976), 103-108.
- M.T. Dzhenaliev, Boundary value problems for the loaded parabolic and hyperbolic equations with time derivative in boundary conditions,Differential Equations, 30, (1994), 723-724.
- M.T. Dzhenaliev, M.I. Ramazanov, On the solvability of boundary value problems for the loaded equations,Mathematical Journal, 1, (2001), 21-29.
- A.Kh. Attaev, The characteristic Cauchy problem for linear loaded hyperbolic equation,Reports of the Adyghe (Circassian) International Academy ofSciences, 15, (2013), 9-12.
- A.Kh. Attaev, The problem with data on parallel characteristics for the loaded wave equation,Reports of the Adyghe (Circassian) International Academy ofSciences, 15, (2013), 25-28.
- A.Kh. Attaev, The Cauchy problem for the Mc Kendrick-Von Foersterloaded equation, Kazakh Mathematical Journal, 17,No. 1 (2017), 28.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 47 - 52